# SDR SCNA20160522060

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, STAB STA  92.7, 20" FORWARD OF AFT SPAR.  RIB IS CRACKED. TRIMMED OUT DAMAGE AT RIB STIFFENER 20" FWD OF AFT SPAR ON RT HORIZONTAL STABILIZER BS 92.7 AND REPAIRED RIB.
